MAUDE Adverse Event Report: ZIMMER BIOMET, INC. BIOMET TIBIAL LOCKING BAR; PROSTHESIS, KNEE

ZIMMER BIOMET, INC. BIOMET TIBIAL LOCKING BAR; PROSTHESIS, KNEE
Model Number N/A
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Pain (1994); Ambulation or Postural Difficulties (2544)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).The reported event was unable to be confirmed.Medical records were provided and reviewed by a hcp, but did not note any pain or mobility issues post implantation.Device history record (dhr) was reviewed and no discrepancies were found.Root cause was unable to be determined.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.Concomitant medical products: 184508, femoral component, lot # 318040; 141314, finned pri stem, lot # 255700; 141273, tibial tray, lot # 834180; 184764, patella, lot # 470450; ep-183640, bearing, lot # 464570.Multiple mdr reports were filed for this event, please see associated reports: 0001825034-2019-04681, 0001825034-2019-04682, 0001825034-2019-04684, 0001825034-2019-04694, 0001825034-2019-04688.
 
Event or Problem Description
It was reported that approximately 5 months post revision, the patient has continued to have pain and difficulty with ambulation interfering with daily life.Attempts have been made and no further information has been provided.

Brand Name
BIOMET TIBIAL LOCKING BAR
Common Device Name
PROSTHESIS, KNEE
Manufacturer (Section D)
ZIMMER BIOMET, INC.
56 e. bell drive
warsaw IN 46582
MDR Report Key9652496
Report Number0001825034-2020-00460
Device Sequence Number11454198
Product Code JWH
UDI-Device Identifier00880304009738
UDI-Public(01)00880304009738
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
K171054
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Reporter Type Manufacturer
Report Source consumer,other
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 01/30/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue Number141205
Device Lot Number884630
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/27/2020
Initial Report FDA Received Date01/31/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;